International Journal of Academic Research and Development

International Journal of Academic Research and Development


ISSN: 2455-4197

Vol. 3, Issue 3 (2018)

On negative Pell equation y2 = 20x2 - 11

Author(s): S Mallika, D Hema
Abstract: The binary quadratic equation represented by negative Pellian y2 = 20x2 - 11 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and Pythagorean triangle.
Pages: 33-40  |  341 Views  128 Downloads
publish book online
library subscription
Journals List Click Here Research Journals Research Journals
Please use another browser.